Revista Matemática Iberoamericana
Full-Text PDF (330 KB) | Metadata | Table of Contents | RMI summary
Published online: 2012-10-14
On Hardy spaces associated with certain Schrödinger operators in dimension 2Jacek Dziubański and Jacek Zienkiewicz (1) Uniwersytet Wrocławski, Wroclaw, Poland
(2) Uniwersytet Wrocławski, Wroclaw, Poland
We study the Hardy space $H^1$ associated with the Schrödinger operator $L=-\Delta +V$ on $\mathbb R^2$, where $V\geq 0$ is a compactly supported non-zero $C^2$-potential. We prove that this space, which is originally defined by means of the maximal function associated with the semigroup generated by $-L$, admits a special atomic decomposition with atoms satisfying a~weighted cancellation condition with a weight of logarithmic growth.
Keywords: Hardy spaces, maximal functions, Schrödinger operator
Dziubański Jacek, Zienkiewicz Jacek: On Hardy spaces associated with certain Schrödinger operators in dimension 2. Rev. Mat. Iberoam. 28 (2012), 1035-1060. doi: 10.4171/RMI/702